See Alike in...

Alike App

Browser

AJ00

786d

Does anyone else on sertraline/zoloft feel kinda emotionless...it's a different feeling than just depression idk how to explain. It's also made me gain weight and it's soo hard to get off. Help :(

Top reply
    • RK

      785d

      This is super common. I know a bunch of people who feel like they lost emotions because of Zoloft… like yes it helps with depression but can also be numbing. Also yes about the weight gain!!!

    • RK

      785d

      This is super common. I know a bunch of people who feel like they lost emotions because of Zoloft… like yes it helps with depression but can also be numbing. Also yes about the weight gain!!!

    • saggee

      785d

      I’m on lexapro and I have the same thing. I can’t cry no matter how bad I want/need to, and I’ve been gaining weight.

    • beef_b

      786d

      I definitely have felt something like this, I haven’t been able to cry since I got on it and I am having the weirdest feelings that I can’t explain, like emotions only ghosts would be able to feel. You could try a different med for a short period of time or lower the dosage and add something else to it??

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion